# SDR AALA201802199076

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 15,178 hours, 6,125 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS PANEL DISPLAYED THE R4 DOOR PRESSURE LOW.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 25-61-00.  PERFORMED SATISFACTORY OPERATIONAL CHECK.
